All Journal Entries Journals

Will I make it....3.5 days to go

Oct 10, 2011 - 7 comments
Tags:

Fever

,

body aches

,

incivek

,

nausea

,

Itching

,

Week 12



Three and a half days of incivek to go and I slammed into the wall at full speed on Saturday.  I'm feeling really bad.  I have started running a fever again usually in the evenings but all day today.  It's about 100 but enough to kick my butt.  I think I have thrush and started with a rinse on Sunday.  My mouth is a mess.  No sores but it hurts and my bottom lip seems to have little red dots like pin pricks and it burns.  I am itching on the palms of my hands, my hips, around my neck and areas under my bra.  I am having a very hard time eating and drinking anything.  Vomited last night.  My body hurts and I feel like I can hardly walk.  Bad, bad, bad.  I called the doc and am going to see her tomorrow morning. How can the last few days be this bad when I was doing so well?

Comments
Post a Comment
1711722_tn?1356491154
by beeblessed, Oct 10, 2011
Sounds like you may have too much of the itchy.  Try ice packs.  Hopefully your doc will get it resolved by changing something.  If you rinse with Biotene and let it run off your lip, maybe that will help.  You can also try Aquaphor.  Try some popsicles for hydration and see if that's any easier.  Sorry you are having this rough patch and will be glad when you are done with the Incivek.

1749655_tn?1321804534
by ann61, Oct 11, 2011
Thanks for your encouraging words. I have been using biotene and the popsicle idea sounds great.  The doc thinks I might have a virus and did a blood culture today.  She didn't change any meds since I am so close to being done.  I'm just trying to hang in there with 2.5 days to go.

Avatar_n_tn
by monica217, Oct 11, 2011
Hang in there!  You're almost at the finish line.  Good luck to you.   It will get easier without the Incivek.

I started treatment August 6, and have had some form of every side effect listed.  This virus is putting up the good fight to stay in my cozy liver, but guess what!  Sounds like it's fighting with you right to the bitter end!

Does the Biotene help? I've been rinsing with salt water, but haven't had much success in making a difference.  My mouth is sore, and it's hard to swallow.

1749655_tn?1321804534
by ann61, Oct 12, 2011
1.5 daysof incivek to go and I am hanging in there.  Boy these last few days have proven to be the hardest.  As I ate my scrambled egg and cheese and drank my milk this morning as 6:30 a.m. I was saying a prayer of thanks that after tomorrow morning I would never have to drink milk or eat cheese again (unless of course I want to....lol).

Yes, I do think the biotene helps.  My mouth just feels all funky.  I also seriously dilute peroxide with water and swoosh with that when things feel really bad.  Doc said she could find no link to thrush and meds but I am now rinsing with nystatin and that has eliminated the white film that had popped up in my mouth as well as eased my sore throat.  In the beginning I ate a lot of greek yogurt which I think helped keep my pH in balance.  After about 6 weeks, I couldn't tolerate the yogurt anymore.  If you like plain greek yogurt, I do think it helps with the mouth issue.

Good luck to you and thanks for your kind words.

317787_tn?1373214989
by Dee1956, Oct 12, 2011
Dear Ann, so very very sorry to hear about this.  Like you I thought that the longer it went on the better it would get not worse.  I have every side effect but one and still have 6 weeks of Incivek to go.  They tell me my attitude has to remain positive that the attitude is the most important thing but when you get all these horrible side effects that are much worse than the last time (thank God I am not working) and it gets rough.  In addition to the side effects I know about all of a sudden my mouth is involved, trying biotene, yogurt, more water.  Not sure how I will eat my fat.  Mainly I just wanted to tell you how sorry I am and we are all pulling for you.  Did they suggest anything for the mouth sores?
Oh and all, thanks for suggestions about popsicles, I am going to try that.  I also had thrush, luckily they just gave me the meds, it is awful white stuff, sorry if I missed what someone else wrote, not myself today
My thoughts and prayers are with you
Dee

1735424_tn?1357437158
by Lifenet62, Oct 26, 2011
Hugs!!!

Avatar_f_tn
by Vannh9, Oct 26, 2011
Ann

I will be praying for you sweet lady. I hope the next 36 hours fly by and the SE begin to go away quickly. hang in there and know that others are praying for you!!!

Vann

Post a Comment